# SDR GTIA021396

- Difficulty date: December 25, 2002
- Submitted: March 24, 2003
- Operation: Air carrier
- Aircraft: N803NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48087
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND LT WING TRAP PANEL DELAMINATED.  REMOVED LT WING TRAP PANEL.  REPAIRED LT WING TRAP PANEL.  INSTALLED LT WING TRAP PANEL.  (M)
